| Catalog Number |
8065000340 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that aspiration could not be performed at irrigation and aspiration (ia) mode during surgery.The surgery type was unknown.The surgery was completed on same day after replacing the same product with another one.There was patient contact with suspect product but no impact to the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).